Sur certains pseudogroupes de biholomorphismes locaux de ( n ,0)
[On certain pseudogroups of germs of biholomorphisms of ( n ,0)]
Bulletin de la Société Mathématique de France, Volume 129 (2001) no. 2, pp. 259-284.

Let Γ be a pseudogroup of local holomorphic transformations of n fixing zero. We study the dynamics of Γ. We show that if Γ contains two elements whose 2-jets are in “general position” and sufficiently near the identity, then: 1) Γ acts minimally on the bundle of infinite-order jets on some pointed neighborhood of 0 (that is to say: for any z 0 ,z 1 and any germ φ:z 0 z 1 of biholomorphism, there exists a sequence γ n Γ which converges to φ uniformly on some neighborhood of z 0 ). 2) Γ preserves no geometric structure near 0 (this is a trivial consequence of 1). 3) For any holomorphic pseudogroup topologically conjugate to Γ, the germ of conjugacy at 0 is either holomorphic or antiholomorphic. The main feature of the proof is to attach to any pseudogroup Γ a sheaf 𝔤 Γ of Lie algebrae on n such that Γ is “dense” in 𝔤 Γ in a natural sense. Then we prove that under some natural assumption on Γ, 𝔤 Γ (U) must be the sheaf of all holomorphic vector fields for any U open in , where  is the (open) complementary of 0 in its basin of attraction.

On montre que si Γ est un pseudogroupe de transformations locales holomorphes de n en zéro contenant deux éléments “en position générale” et proches de l’identité, alors : 1) L’action de Γ sur le fibré des jets d’ordre infini sur un petit voisinage épointé de 0 est minimale (c’est-à-dire que si z 0 ,z 1 et si φ:z 0 z 1 est un germe de biholomorphisme alors il existe une suite γ n Γ qui converge vers φ uniformément au voisinage de z 0 ). 2) Γ ne préserve aucune structure géométrique au voisinage de 0 (c’est une conséquence triviale du point 1). 3) Si un autre pseudogroupe holomorphe est topologiquement conjugué à Γ alors la conjugaison est ou bien holomorphe, ou bien antiholomorphe. L’ingrédient principal de la preuve est la construction, pour tout pseudogroupe Γ, d’un faisceau 𝔤 Γ d’algèbres de Lie sur n dans lequel Γ est “dense” en un sens naturel. Ensuite, on prouve que si Γ satisfait une hypothèse naturelle alors 𝔤 Γ (U) contient tout champ de vecteur holomorphe sur U, pour tout U ouvert dans est le complémentaire (ouvert) de 0 dans son bassin d’attraction.

DOI: 10.24033/bsmf.2397
Classification: 58H05,  58H15
Keywords: conformal pseudo-groups, invariant geometric structure
@article{BSMF_2001__129_2_259_0,
     author = {Belliart, Michel},
     title = {Sur certains pseudogroupes de biholomorphismes locaux de $(\mathbb {C}^n,0)$},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {259--284},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {129},
     number = {2},
     year = {2001},
     doi = {10.24033/bsmf.2397},
     zbl = {1006.58015},
     mrnumber = {1871298},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2397/}
}
TY  - JOUR
AU  - Belliart, Michel
TI  - Sur certains pseudogroupes de biholomorphismes locaux de $(\mathbb {C}^n,0)$
JO  - Bulletin de la Société Mathématique de France
PY  - 2001
DA  - 2001///
SP  - 259
EP  - 284
VL  - 129
IS  - 2
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.2397/
UR  - https://zbmath.org/?q=an%3A1006.58015
UR  - https://www.ams.org/mathscinet-getitem?mr=1871298
UR  - https://doi.org/10.24033/bsmf.2397
DO  - 10.24033/bsmf.2397
LA  - fr
ID  - BSMF_2001__129_2_259_0
ER  - 
%0 Journal Article
%A Belliart, Michel
%T Sur certains pseudogroupes de biholomorphismes locaux de $(\mathbb {C}^n,0)$
%J Bulletin de la Société Mathématique de France
%D 2001
%P 259-284
%V 129
%N 2
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2397
%R 10.24033/bsmf.2397
%G fr
%F BSMF_2001__129_2_259_0
Belliart, Michel. Sur certains pseudogroupes de biholomorphismes locaux de $(\mathbb {C}^n,0)$. Bulletin de la Société Mathématique de France, Volume 129 (2001) no. 2, pp. 259-284. doi : 10.24033/bsmf.2397. http://archive.numdam.org/articles/10.24033/bsmf.2397/

[1] D. V. Anosov & V. I. ArnolʼD (éds.) - Dynamical systems. I, Encyclopaedia of Mathematical Sciences, vol. 1, Springer-Verlag, Berlin, 1988, Ordinary differential equations and smooth dynamical systems, Translated from the Russian [ MR0823488 (86i :58037)]. | MR | Zbl

[2] M. Belliart, I. Liousse & F. Loray - « The generic rational differential equation dw/dz=P n (z,w)/Q n (z,w) on ℂℙ 2 carries no interesting transverse structure », Ergodic Theory Dynam. Systems 21 (2001), no. 6, p. 1599-1607. | MR | Zbl

[3] A. Borel - Linear algebraic groups, second éd., Graduate Texts in Mathematics, vol. 126, Springer-Verlag, New York, 1991. | MR | Zbl

[4] É. Cartan - Leçons sur la géométrie projective complexe. La théorie des groupes finis et continus et la géométrie différentielle traitées par la méthode du repère mobile. Leçons sur la théorie des espaces à connexion projective, Les Grands Classiques Gauthier-Villars. [Gauthier-Villars Great Classics], Éditions Jacques Gabay, Sceaux, 1992, Reprint of the editions of 1931, 1937 and 1937. | JFM | MR | Zbl

[5] P. M. Elizarov, Y. S. IlʼYashenko, A. A. Shcherbakov & S. M. Voronin - « Finitely generated groups of germs of one-dimensional conformal mappings, and invariants for complex singular points of analytic foliations of the complex plane », Nonlinear Stokes phenomena, Adv. Soviet Math., vol. 14, Amer. Math. Soc., Providence, RI, 1993, p. 57-105. | MR | Zbl

[6] É. Ghys - « Sur les groupes engendrés par des difféomorphismes proches de l'identité », Bol. Soc. Brasil. Mat. (N.S.) 24 (1993), no. 2, p. 137-178. | MR | Zbl

[7] M. Gromov - « Rigid transformations groups », Géométrie différentielle (Paris, 1986), Travaux en Cours, vol. 33, Hermann, Paris, 1988, p. 65-139. | MR | Zbl

[8] Y. S. IlʼYashenko - « Topology of phase portraits of analytic differential equations on a complex projective plane », Trudy Sem. Petrovsk. (1978), no. 4, p. 83-136. | MR | Zbl

[9] S. Lamy - « Automorphismes polynomiaux du plan complexe : étude algébrique et dynamique », Thèse, Toulouse, 2000.

[10] F. Loray & J. C. Rebelo - « Minimal, rigid foliations by curves on n », J. Eur. Math. Soc. (JEMS) 5 (2003), no. 2, p. 147-201, (Stably chaotic rational vector fields). | MR | Zbl

[11] I. Nakai - « Separatrices for nonsolvable dynamics on 𝐂,0 », Ann. Inst. Fourier (Grenoble) 44 (1994), no. 2, p. 569-599. | Numdam | MR | Zbl

[12] A. A. Shcherbakov - « Density of the orbit of a pseudogroup of conformal mappings and generalization of the Khudaĭ-Verenov theorem », Vestnik Moskov. Univ. Ser. I Mat. Mekh. (1982), no. 4, p. 10-15, 84. | MR | Zbl

Cited by Sources: